CATÁLOGO DE LA BIBLIOTECA DE LA FaMAF

Your search returned 6 results. Subscribe to this search

|
Surveys on geometry and integrable systems / edited by Martin Guest, Reiko Miyaoka, Yoshihiro Ohnita.

by Guest, Martin [ed.] | Miyaoka, Reiko [ed.] | Ohnita, Yoshihiro [ed.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Japan : Mathematical Society of Japan, 2008Availability: Items available for loan: [Call number: M 58 S961] (1).
Lie groups, geometric structures and differential equations : one hundred years after Sophus Lie / edited by Tohru Morimoto, Hajime Sato, Keizo Yamaguchi.

by Morimoto, Tohru [ed.] | Sato, Hajime, 1944- [ed.] | Yamaguchi, Keizo [ed.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Japan : Mathematical Society of Japan, c2002Availability: Items available for loan: [Call number: M 22 L716lg] (1).
Representation theory of algebraic groups and quantum groups / edited by Toshiaki Shoji ... [et al.].

by MSJ International Research Institute (10º : 2001 : Tokyo, Japan) | Shoji, Toshiaki [ed.] | Kashiwara, Masaki [ed.] | Kawanaka, Noriaki [ed.] | Lusztig, George [ed.] | Shinoda, Ken-ichi [ed.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Tokyo : Mathematical Society of Japan, c2004Availability: Items available for loan: [Call number: M 20 R425rt ej.2] (2).
Proceedings of the international congress of mathematicians August 21-29, 1990 Kyito, Japan / ed. Ichiro Satake.

by International Congress of Mathematicians (1990 : Kyoto, Japan) | Satake, Ichiro [ed.].

Material type: book Book Publisher: Tokyo : Mathematical Society of Japan, Springer, 1991Availability: Items available for loan: [Call number: M 00-A10 I611p v.1 1990] (2).
Taniguchi conference on mathematics Nara '98 / edited by Masaki Maruyama, Toshikazu Sunada.

by Taniguchi Conference on Mathematics (1998 : Japan) | Maruyama, Masaki, 1944- [ed.] | Sunada, Toshikazu, 1948- [ed.].

Material type: book Book Publisher: Tokyo : Mathematical Society of Japan, 2001Availability: Items available for loan: [Call number: M 53 M389 ] (1).
Journal of the Mathematical Society of Japan.

Material type: serial Continuing resource; Format: print ; Type of continuing resource: periodical Publisher: Tokyo, JP : Mathematical Society of Japan, 1949Other title: JMSJ.Online access: Indice de contenidos (1948 en adelante) | Acceso a través Proyecto Euclides Availability: v. 1-2 (1948-1949) (18)

Horario de la Biblioteca: lunes a viernes de 8:30 a 18:00hs

Av. Medina Allende s/n , Ciudad Universitaria, Córdoba, Argentina

Tel: +54 351 5353701 int. 41127(Atención al Público) int. 41151(Dirección)

biblio@famaf.unc.edu.ar

publicofamaf@gmail.com